Nurofen Plus contains a combination of ibuprofen and codeine for fast and effective pain relief. This dual pain relief option is ideal for treating symptoms including headaches, muscular pain, cold, flu, migraines and painful periods. When your usual pain relief isn’t working, this powerful combination may offer some relief.
Codeine is a kind of opioid analgesics and works by blocking pain signals going to the brain. Ibuprofen is a non-steroidal anti-inflammatory drug, or NSAID, which helps to fight the cause of the pain. The ibuprofen fights the cause of the pain while the codeine blocks the pain signal, offering fast and effective relief. This combination makes it a suitable choice for a range of complaints.
This dual-action painkiller is often used when aspirin, paracetamol or ibuprofen have not provided relief on their own. It is stronger than normal painkillers and may make you feel sleepy or dizzy. You should also avoid driving and operating heavy machinery while taking this medication.
As codeine is a kind of opioid, it can be addictive. You should not take this medication for longer than three days to avoid the risk of addiction. If your symptoms persist after this time, you should stop taking this medication and see a doctor. If you are taking the medication as instructed, the risk of addiction is low.
- Each tablet contains 200mg ibuprofen and 12.8mg codeine phosphate hemihydrate.
- Other ingredients include microcrystalline cellulose, sodium starch glycolate hypromellose, pregelatinised starch, opaspray white M-1-17111 B and talc.
- 32 tablets
- Take 1-2 tablets with water every 6 hours. Avoid taking Nurofen Plus tablets on an empty stomach. Do not exceed more than 6 tablets in 24 hours. Do not take Nurofen Plus tablets for longer than 3 days.